# SDR IPXA2018090433428

- Difficulty date: August 30, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 16,466 hours, 10,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CLIMB PASSING FL200 LT ECAM MSG "DOOR LT FWD CABIN NOT CLOSED". WITH AURALTONE. DID NOT HAVE ABNORMAL CABIN RATE OR SUSPECT DOOR UNLOCKED LT FL330 HAD NORMAL CABIN ALTITUDE AND 0 CABIN RATE.  PERFORMED ADJ TO OPERATING LEVER PER AMM 52-71-00-0501 FOR SW 43WS. IND CKS GOOD, ALSO CKD SW 7WS FOUND TO BE GOOD.
